# SDR 20001127AP014

- Difficulty date: June 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N141WE
- Make and model: Doug DC-10-40
- Aircraft serial: 46661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 51,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE RIGHT WING FIXED LEADING EDGE AT STATION XOS 420-25.  CORROSION WAS BLENDED OUT AND FASTENERS WERE REPLACED IAW EO CH-00-006 AND BOEING TLX CAC-FCO 00-00002H DTD 14 APR 00, AND SRM 57-10-00 VOL 1 FIG 15A SHEET 2.  RELEASED AIRCRAFT FOR REVENUE SERVICE.  (M)
